# SDR AMTA200401474

- Difficulty date: December 6, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHT INOPERATIVE FROM SEAT 29ABC AFT, PAST GALLEY.  REMOVED AND REPLACED (EXIT) LIGHT ASSY AT L3 DOOR.  OPS CHECK GOOD.  OK FOR SERVICE.
